Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate question, exhaustion evenintherain

Posted by viper1431 on February 19, 2010, at 1:51:34

In reply to Parnate question, exhaustion, posted by evenintherain on February 17, 2010, at 8:48:59

Same thing happened to me at doses less than 30mg, it never went away so i could take it at night if i need to use it for sleep.
To get a stimulating effect rather than drowsiness i had to take 30mg in one go, not spread out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:viper1431 thread:937223
URL: http://www.dr-bob.org/babble/20100216/msgs/937357.html